I have had a sinus infection, so I have been sick for a few weeks. Just finished my 8 week cycle of Bold. Started Nolva at 20mg on Monday, had a huge rash when I woke up Thursday and it has been getting worse. I remember noticing some redness awhile ago, but can't remember if that started Saturday, Sunday, Monday, or Tuesday.
I have done Bold before and used Nolva as the PCT with no problem. This is actually the exact same box of Genox (the brand of Nolvadex), so I initially thought it could not be from the Nolva.
Thursday - She thought it was a viral rash which came from my viral sinus infection. Gave me a prednisone type pill for the rash and amoxicillin for the sinus infection.
Friday - It got worse, so I went to see another doctor. He is not sure but thinks it might be an allergic reaction to a medication. He gave me an Allegra type medication to replace the sudafed I was taking before I got the rash, and something to replace the Ibuprofen I was taking before I got the rash just in case. Also gave me a steroid shot and took blood. They had nothing relevant to say about the blood results.
Some think it could be an allergic reaction the Nolva. I searched through threads and some people mentioned getting a rash when they started Nolva. It still could be the sinus infection thing like the first doctor said, I don't know.
Saturday - still getting worse despite the medicine. I ordered some Clomid to replace the Nolva in case that is the problem, but what if it keeps getting worse while I wait for the Clomid to arrive?
I don't know for a fact that it is the Nolva, but it could be. I'm afraid to just drop it without a replacement on hand.
I could order Reversitol, but that would take time to deliver too. Is there something like Reversitol I could get at the store (like GNC)? At the very least, something to tie me over until the Clomid arrives?